MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study id: (b)(6).Adverse event: foot drop.Adverse event date: (b)(6) 2015.Date of onset: (b)(6) 2015.Date of action taken: n/a.Relationship to the study device: no relationship.Relationship to the study procedure: definite.Final outcome: ongoing.Randomized to: trilock short stem.Type of re-operation: no re-operation.Action taken: none.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: investigative update: 14 / may / 2021 patient x-ray images have been provided for review.No device associated with this report was received for examination.Examination of the provided patient x-ray images finds nothing indicative of a product problem.A nerve injury causing foot drop is not considered a product problem but rather would be associated with the surgical procedure.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TRI-LOCK BPS SZ 3 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8897411
Report Number1818910-2019-101214
Device Sequence Number10842329
Product Code KWA
UDI-Device Identifier10603295000747
UDI-Public10603295000747
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number1012-04-030
Device Catalogue Number101204030
Device Lot Number486409
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/09/2019
05/14/2021
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date08/19/2019
05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight64